CSpace

Browse/Search Results:  1-10 of 44 Help

Selected(0)Clear Items/Page:    Sort:
A numerical method for two-dimensional multi-term time-space fractional nonlinear diffusion-wave equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 159, 页码: 159-173
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Multi-term time-space derivatives  Fractional nonlinear diffusion-wave equations  Finite difference schemes  Stability  Convergence  Fast ADI scheme  
An Adaptive Surrogate Modeling Based on Deep Neural Networks for Large-Scale Bayesian Inverse Problems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 28, 期号: 5, 页码: 2180-2205
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Bayesian inverse problems  deep neural networks  multi-fidelity surrogate modeling  Markov chain Monte Carlo  
HIGH ORDER EXPLICIT LOCAL TIME STEPPING METHODS FOR HYPERBOLIC CONSERVATION LAWS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 324, 页码: 1807-1842
Authors:  Thi-Thao-Phuong Hoang;  Ju, Lili;  Leng, Wei;  Wang, Zhu
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:16/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:22/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Invariant Measures for Stochastic Nonlinear Schrodinger Equations Numerical Approximations and Symplectic Structures Preface 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: V-+
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Invariant Measures for Stochastic Differential Equations 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 31-61
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Invariant Measures and Ergodicity 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 1-29
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Basic Inequalities 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 181-190
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Approximation of Ergodic Limit for Conservative Stochastic Nonlinear Schrodinger Equations 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 153-180
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24